# SDR SWAA2025110522764

- Difficulty date: October 9, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE EMERGENCY LIGHT AT ROW 16ABC.   REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-03-960-805, TESTED OK.
